# SDR A6WA201442023

- Difficulty date: October 5, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 26,622 hours, 25,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF 276847/2 WHILE COMPLYING WITH NEF 25-70-20-23 FOUND LAST THREE INCHES OF EMER FLOOR LIGHTING INOPERATIVE, FWD PORTION.  PLACARDED & PLACED ON MEL.  NO CM ACTION REQUIRED.
